# SDR ABXA050245

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 59,406 hours, 55,981 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pushrod
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE GEAR HANDLE PAST UPLATCH POSITION.  NOSEWHEEL STEERING STILL ENGAGED AFTER TAKEOFF.  FOUND GROUND SHIFT LOWER SECTOR PUSH ROD BOLT WITH MISSING HARDWARE.  REMOVED AND REPLACED GROUND SHIFT LOWER SECTOR PUSH ROD BOLT AND HARDWARE IAW DC9 MM 20-16-00.  INSPECTED GROUND SHIFT CABLES, LINKAGE AND GROUND SENSING MECHANISM.  NO DEFECTS NOTED.  PERFORMED POSITION AND WARNING TEST IAW DC9 MM 32-60-00-2.  NO DEFECTS NOTED.
